# SDR 06FDEA1194

- Difficulty date: March 22, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER END CAP STA XORS 1042 FOUND CORROSION.  CORRODED AREA ON LEFT WING REAR SPAR UPPER END CAP STA XORS 1042 REPAIRED AS PER FEDEX EA NR 1-5710-95805, TITLE: WINGS, LEFT REAR SPAR UPPER CAP AFT TANG CORROSION CENTERED AT STATION XORS = 1042, REPAIR.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
